I have been taking Deplin 15mg for 2 months. My face has red, burning rash on my cheeks and now a large cold sore has developed. Has anyone experienced this type of allergic sensitivity? I have been told many times by Doctor's tthat I am sensitive to medications.
EllyMac; They don't have a complete list of side effects but it does say that any of these side effects I am going to paste from this site Drugs.com You should check with your doctor and it sounds like that is what you should do, Chuck1957
For the Consumer
Applies to l-methylfolate: capsules, tablets
No COMMON side effects have been reported with l-methylfolate (the active ingredient contained in Deplin) Seek medical attention right away if any of these SEVERE side effects occur while taking l-methylfolate:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue). PLEASE CALL YOUR DOCTOR AND REPORT THIS chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2010 • 2 answers
Posted 3 Sep 2010 • 1 answer
Telaprevir - Been on teleprevir 5 day burning and hemeriods bad anyone push through this pain. Very?
Posted 22 May 2012 • 1 answer
Posted 15 Nov 2013 • 2 answers
Posted 7 Jul 2014 • 1 answer